MAUDE Adverse Event Report: LAKE REGION MEDICAL HI-TORQUE CONNECT FLEX,12G,300

LAKE REGION MEDICAL HI-TORQUE CONNECT FLEX,12G,300
Model Number 901022-06
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
It was reported that the procedure was to treat left pulmonary artery.When attempting to advance the cardiomems delivery system over the.018 connect flex guide wire resistance was felt and the system was not able to advance further.The wire and delivery system were removed.The guide wire was noted to have coating sheared off.A new.018 guidewire was used along with cardiomems device and the sensor was deployed successfully.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.

Brand Name
HI-TORQUE CONNECT FLEX,12G,300
Common Device Name
HI-TORQUE CONNECT FLEX,12G,300
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key19674340
Report Number3006010712-2024-00034
Device Sequence Number7526989
Product Code DQX
UDI-Device Identifier08717648175022
UDI-Public08717648175022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number901022-06
Device Catalogue Number1012592
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2024
Supplement Date Received by Manufacturer06/29/2024
Initial Report FDA Received Date07/04/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown